# SDR SWAA2014051227860

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 35,101 hours, 20,627 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN CRACKED NEAR FWD SPAR STATION 98.0.  REPAIRED SKIN IAW SRM.
